# SDR SWAA2017081115559

- Difficulty date: July 18, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A8310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME CRACKED AT BS 295 BOTTOM INBOARD FLANGE.  REPAIRED FRAME ASSEMBLY IAW SRM.
